# SDR AALA20100308TPA02

- Difficulty date: March 7, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 70,824 hours, 37,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT STAIRS SIDEWALL INOPERATIVE.  FOUND OPEN WIRE BETWEEN AFT AIRSTAIR SIDEWALL EMERGENCY LIGHT AND WIRE BUNDLE ON LEFT EMPENNAGE SIDEWALL APPROXIMATE STATION 1336 AFT TO STATION 1550. SPLICED WIRE IN PER WSPM CHAPTER 20.  OPS CHECK NORMAL
